# SDR AALA202209223196

- Difficulty date: September 21, 2022
- Submitted: September 22, 2022
- Operation: Air carrier
- Aircraft: N142AN
- Make and model: Airbus A300*
- Aircraft serial: 6711
- Aircraft time: 21,557 hours, 8,289 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: Low Pressure
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: R2 DOOR ASSIST BOTTLE PRESSURE BELOW LIMITS. SERVICED DOOR ASSIST BOTTLE PER AMM 52-10-00.
